| Model Number |
E 411 |
| Medical Device Problem Codes |
Suction Problem (2170); High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of a questionable elecsys estradiol iii assay result from the cobas e 411 analyzer (disk system) for 1 patient.The initial result on (b)(6) 2026 was 808.8 pg/ml.The patient returned for repeat testing on (b)(6) 2026, and the new result was significantly lower; the exact result was not available.The initial sample was retested because of the difference in results.The repeat result on (b)(6) 2026 was 23.77 pg/ml.During an on-site investigation, the sample was repeated again, and the result was 30.47 pg/ml.
Additional Manufacturer Narrative
The elecsys estradiol iii assay reagent lot number is 921819, and the expiration date is 31-dec-2026.A field service engineer (fse) executed necessary service maintenance, and the analyzer is now working according to specification.The investigation determined that the service action resolved the issue.